# SDR B3OR20010005

- Difficulty date: June 29, 2001
- Submitted: July 11, 2001
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna T210N
- Aircraft serial: 21063559
- Aircraft time: 5,193 hours, 3,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S13771
- Condition: Improper Part
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF MAIN LANDING GEAR ACTUATORS AFTER COMPLIANCE WITH SEB01-2, A MAIN LANDING GEAR DOWN INDICATION SWITCH WAS FOUND DAMAGED. THE SWITCH, P/N S1377-1 FROM THE ILLUSTRATED PARTS MANUL, WAS ORDERED FROM CESSNA. WHAT WAS RECEIVED HAD THE CORRECT P/N ON THE PACKAGING BUT THE P/N ON THE PART WAS P6-340005. CESSNA WAS CONTACTED AND WE WERE INFORMED THAT THIS IS THE REPLACEMENT PART. AN ATTEMPT WAS MADE TO PUT THE PART IN THE AIRCRAFT TO NO AVAIL. THE SHAPE OF THE OLD SWITCH HOUSING IS BASICALLY RECTANGULAR WITH A SHAVED OFF CORNER. THE NEW SWITCH HAD NO SHAVED OFF CORNER. THE NEW SWITCH WOULD CONTACT A FORK ASSEMBLY IN THE GEAR. CESSNA WAS NOTIFIED AND THEY RECALLED THE SWITCHES. AS OF 7-11-2001, CE
